# SDR DALA1013200934

- Difficulty date: June 7, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 57,091 hours, 43,748 cycles
- Engine: Pwa JT8D219
- Engine time: 52,551 hours, 39,995 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

LEVEL AT CRUISE ALTITUDE OF FL 340 DESCENDED TO FL 320 UPON LEVELING ENGINE ROLLBACK AND SHUTDOWN. ENGINE WAS RESTARTED APPROX 15 MIN AFTER SHUTDOWN AT 22000 FT.  C/W FLAMEOUT T/S.  REPLACED FUEL FILTER.  C/W LOW IDLE N2 T/S.  NEEDS BOROSCOPE. REPLACED MAIN ENGINE OIL FILTER AND INSP CHIP DETECTOR. BOROSCOPE C/W.  REPLACED NR 1 ENGINE FUEL CONTROL.  OPS CK GOOD. (DLM88101444)
